# SDR SWIA201024887

- Difficulty date: July 6, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 25,539 hours, 35,725 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD END OF STRINGER 18 UNDER PAX DOOR CORRODED.  (C-CHECK)  REMOVED AND REPLACED FORWARD SECTION OF STRINGER 18 PER SRM.
